Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 23, 2023, 7:34 PM MDT for Sheridan County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2023, 7:34 PM MDT (01:34 UTC)
- Expired
- Jun 23, 2023, 8:15 PM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The North Platte radar (KLNX), 161 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 5:17 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 1.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
337
WUUS53 KLBF 240134
SVRLBF
NEC161-240215-
/O.NEW.KLBF.SV.W.0101.230624T0134Z-230624T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
734 PM MDT Fri Jun 23 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Central Sheridan County in the Panhandle of Nebraska...
* Until 815 PM MDT.
* At 734 PM MDT, a severe thunderstorm was located 19 miles south of
Rushville, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.
This includes Highway 250 between mile markers 21 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.
&&
LAT...LON 4230 10253 4245 10260 4268 10237 4242 10212
TIME...MOT...LOC 0134Z 238DEG 13KT 4244 10249
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Snively1 follow-up statement
918
WWUS53 KLBF 240154
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
754 PM MDT Fri Jun 23 2023
NEC161-240215-
/O.CON.KLBF.SV.W.0101.000000T0000Z-230624T0215Z/
Sheridan NE-
754 PM MDT Fri Jun 23 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR CENTRAL SHERIDAN COUNTY...
At 754 PM MDT, a severe thunderstorm was located 21 miles south of
Rushville, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.
This includes Highway 250 between mile markers 21 and 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4230 10253 4245 10260 4268 10237 4242 10212
TIME...MOT...LOC 0154Z 244DEG 20KT 4241 10240
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SnivelyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 5:37 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 23, 5:37 PM MDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service North Platte NE 637 PM CDT Fri Jun 23 2023 ...Aviation discussion... .SYNOPSIS... Issued at 423 PM CDT Fri Jun 23 2023 Key Messages: - Severe storms possible this evening and tonight for much of the forecast area... significantly severe wind, large hail, torrential rainfall the main threats - Additional scattered storm activity tomorrow (north) and Monday (west), then more widespread mid week - Seasonable temperatures over the next several days with highs generally in the 80s Synopsis: An upper low centered over the Pacific Northwest and larger scale trough extending into the central Rockies will be the main focus on the synoptic level. The jet has also nudged north and is streaming toward the panhandle. At the surface, multiple boundaries lie across the forecast area, which is presumably a mix of outflows and differential heating. Perhaps the most defined boundary stretches from near KAIA to KONL. The primary warm front lies just north of the state line and branches from a low near the Wyo. Black Hills, while a stronger surface trough lies to the west that stems from a lee side low over eastern Colo. && .SHORT TERM...(This evening through Saturday night) Issued at 423 PM CDT Fri Jun 23 2023 This evening and tonight... The main forecast concern revolves around the severe threat with potential supercells and a dominant MCS. The overall scenario that will play out is still a bit unclear depending on the short term model of choice. This forecast leans toward a blend of HRRR, HREF, and RRFS, which seem to have a relatively better handle of earlier convection and the associated remnant boundaries. The first convective mode of iso/sct supercells during the early/mid evening (00-03z) will likely focus near the boundary in the central Sandhills and along the Pine Ridge, and possibly as far south as the Colorado border. As the evening wears on (03-09z), the cells should merge into a larger MCS-type system that progresses east across the Sandhills. This scenario would suggest large hail being more of an initial threat and damaging wind becoming the primary concern after dark. Environmental parameters definitely support the severe threat across the forecast area. Perhaps the most notable factor is the increase in deep layer shear compared to the past few days. New numbers from the 19z LBF RAOB indicate 40 kts of 0-6km shear and ample instability shown by 1300 j/kg of MLCAPE, 2300 MUCAPE, and mid level lapse rates around 8 C/km. The RAOB also has several analog matches for sig hail, and the hodograph is rather elongated in the mid/upper levels. Low level veering also points toward the supercellular mode. Will need to monitor for brief tornadoes, mainly west of Hwy 83, due to lower LCLs and increased helicity. As for the transition to MCS, deep layer shear strengthens to around 50 kts with the mid-level jet overhead and low level jet picking up. Plenty of elevated instability remains to maintain the convection. The combination of shear and large DCAPE values would support significant severe wind (75mph gusts). The hydrology factors can also not be overlooked with this setup. Storm motion may not be as large an issue compared to last few days due to larger shear, but atmospheric available moisture is somewhat significant. PWAT values of around 1.3 lie just above the 90%ile of climo, and most of the forecast area have surface dew points in the mid 60s. Additionally, some locations have received as much as 3 inches of rain the last couple days, so antecedent soil moisture is relatively high. Tomorrow and tomorrow night... The upper closed low shifts east into the Dakotas, while a pair of fairly significant shortwaves swing through the Sandhills. Westerly downslope flow cuts into the moisture content as dew points fall into the 50s (east) and even upper 40s (southwest). Enough moisture sticks around the northern Sandhills for the continued forcing and energy to take advantage of and result in redevelopment of thunderstorms. Guidance suggests scattered activity through the afternoon and evening, slowly tapering into the night. Deep layer shear would support briefly stronger storms, but instability should not be anywhere near as prolific as today. Regardless, ambient winds will be blustery across the forecast area as a PV anomaly brushes the Sandhills, surface pressure gradient steepens, and H85 winds strengthen to 30+ kts out of the west/northwest. Soundings suggest decent mixing into the afternoon, so expect most (if not all) of that to reach the surface. Max temp forecast stays near the middle of the NBM envelope, which lines up with MAV/MET guidance. Values range from the mid 70s far northwest to lower 80s north central to mid/upper 80s southwest where air will be drier and skies sunnier. .LONG TERM...(Sunday through Friday) Issued at 423 PM CDT Fri Jun 23 2023 Later into the weekend and toward midweek, an upper ridge takes hold of the southern and central Plains. Nebraska will be squarely in southwest flow aloft with a low churning over the Inland Northwest. Surface high pressure briefly controls the region on Sunday into Monday, then a series of low pressure line up along the Rockies. Forcing will be focused near the jet that arcs into the state, and moisture gradually rebounds with dew points reaching the lower 60s again by Wed/Thu. Expect increased thunder activity as the period wears on. Overall, temperatures take a slight hit over the weekend, then climb midweek as the ridge axis bisects the High Plains. Max temps approach 90F in the south. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 628 PM CDT Fri Jun 23 2023 Biggest challenge this TAF period is location and timing of expected convection through tonight. Radar shows some isolated thunderstorms developing in the vicinity of both KLBF and KVTN so will use VCTS at both locations with an early TEMPO at KLBF to account for some upstream returns. Thereafter, expect a convective complex to develop and move west to east across central and western Nebraska tonight. This will be an all-hazards event so will include a mention of hail and gusts to 55kt in a 2 hour TEMPO group with timing based on the latest mesoscale guidance being just after Midnight. Winds will be heavily influenced by exactly how the convection develops so confidence in winds immediately behind the convection is not high until synoptic conditions take hold again toward daybreak. Expect low stratus will set in late tonight with IFR/LIFR before improving Saturday morning. Expect a return to VFR by later Saturday morning or early afternoon. Winds will be quite gusty through Saturday afternoon with gusts at or above 30kt expected. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Snively SHORT TERM...Snively LONG TERM...Snively AVIATION...MBS
Hazardous weather outlook, Jun 23, 2:53 PM MDT, 4 hours 41 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 353 PM CDT Fri Jun 23 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-242100- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 353 PM CDT Fri Jun 23 2023 /253 PM MDT Fri Jun 23 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Scattered to numerous thunderstorms are expected this evening into the overnight. There is an enhanced risk for severe weather across much of western Nebraska into the Sandhills and north central Nebraska. The main threats will be damaging winds of 75+ mph, large hail of 2+ inches in diameter, and frequent lightning. Locally heavy rainfall will also be likely with the greatest potential across northern Nebraska. An isolated tornado threat is also possible for this evening. The greatest potential for severe weather will generally be between 8PM and 2AM CT with the heavy rain threat between Midnight and 6AM CT. A flood warning is in effect along the stretch of the South Platte River in Deuel and Keith Counties. The river stage will rise to just above flood stage this afternoon. See the flood warning product for more details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Near daily thunderstorm chances return on Monday night lasting through Thursday night. At this time the severe potential remains uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Jun 23, 2:40 PM MDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
340 PM CDT Fri Jun 23 2023
NEZ007-010-232130-
Holt NE-Boyd NE-
340 PM CDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of northeastern Holt
and eastern Boyd Counties through 430 PM CDT...
At 339 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lynch, or 10 miles southeast of Spencer, moving northeast at 30 mph.
Another strong storm was located just northeast of O'Neill, also
moving northeast at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Lynch, Bristow, Monowi, Opportunity, Spencer Dam, Dorsey, Scottville
and Redbird State Wildlife Management Area.
This includes the following highways...
Highway 281 between mile markers 205 and 210.
Highway 12 between mile markers 127 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 4293 9844 4293 9841 4288 9831 4253 9830
4243 9852 4282 9868 4298 9850
TIME...MOT...LOC 2039Z 239DEG 24KT 4279 9853
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
JWSSpecial weather statement, Jun 23, 4:51 PM MDT, 2 hours 43 minutes before
Special Weather Statement National Weather Service North Platte NE 551 PM CDT Fri Jun 23 2023 NEZ059-232330- Lincoln NE- 551 PM CDT Fri Jun 23 2023 ...A strong thunderstorm will impact portions of northeastern Lincoln County through 630 PM CDT... At 551 PM CDT, Doppler radar was tracking a strong thunderstorm over North Platte Airport, or near North Platte, moving north at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... North Platte and North Platte Airport. This includes the following highways... Highway 97 between mile markers 1 and 4. Interstate 80 in Nebraska between mile markers 173 and 186. Highway 83 between mile markers 80 and 103. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4104 10063 4111 10085 4138 10076 4136 10033 TIME...MOT...LOC 2251Z 201DEG 18KT 4114 10071 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH JWS
Special weather statement, Jun 23, 5:53 PM MDT, 1 hour 41 minutes before
Special Weather Statement National Weather Service North Platte NE 653 PM CDT Fri Jun 23 2023 NEZ037-059-240045- Lincoln NE-Logan NE- 653 PM CDT Fri Jun 23 2023 ...A strong thunderstorm will impact portions of northeastern Lincoln and southern Logan Counties through 745 PM CDT... At 653 PM CDT, Doppler radar was tracking a strong thunderstorm 12 miles south of Stapleton, moving northeast at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Stapleton and Gandy. This includes the following highways... Highway 92 between mile markers 219 and 239. Highway 83 between mile markers 96 and 115. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 100 AM CDT for southwestern and west central Nebraska. && LAT...LON 4122 10046 4129 10071 4156 10069 4150 10033 TIME...MOT...LOC 2353Z 217DEG 19KT 4131 10060 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH JWS
Special weather statement, Jun 23, 6:19 PM MDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service North Platte NE 719 PM CDT Fri Jun 23 2023 NEZ059-240100- Lincoln NE- 719 PM CDT Fri Jun 23 2023 ...A strong thunderstorm will impact portions of northwestern Lincoln County through 800 PM CDT... At 718 PM CDT, Doppler radar was tracking a strong thunderstorm over Sutherland, or 15 miles west of North Platte, moving northeast at 15 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Sutherland, Hershey, Coker and O'Fallons. This includes the following highways... Highway 97 between mile markers 10 and 14. Interstate 80 in Nebraska between mile markers 154 and 168. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 100 AM CDT for southwestern Nebraska. && LAT...LON 4109 10095 4113 10121 4138 10116 4136 10082 TIME...MOT...LOC 0018Z 203DEG 12KT 4116 10107 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH JWS
Special weather statement, Jun 23, 6:27 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service North Platte NE
727 PM CDT Fri Jun 23 2023
NEZ010-240045-
Holt NE-
727 PM CDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of northeastern Holt
County through 745 PM CDT...
At 727 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Page, or 17 miles northeast of O'Neill, moving
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Dorsey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4256 9846 4272 9831 4258 9830 4247 9831
TIME...MOT...LOC 0027Z 212DEG 14KT 4257 9835
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, Jun 23, 7:17 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
717 PM MDT Fri Jun 23 2023
NEZ004-240200-
Sheridan NE-
717 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of central Sheridan
County through 800 PM MDT...
At 717 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southeast of Hay Springs, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.
This includes Highway 250 between mile markers 24 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight MDT for the
Panhandle of Nebraska.
&&
LAT...LON 4231 10259 4241 10270 4267 10244 4245 10218
TIME...MOT...LOC 0117Z 231DEG 10KT 4245 10253
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:19 PM MDT | Special Weather Statement | LBF | Lincoln | 41 min |
| Jun 23, 6:27 PM MDT | Special Weather Statement | LBF | Holt | 18 min |
| Jun 23, 7:17 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Jun 23, 8:10 PM MDT | Special Weather Statement | LBF | Arthur | 50 min |
| Jun 23, 8:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 23, 8:16 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 44 min |
| Jun 23, 8:18 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 42 min |
| Jun 23, 8:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 38 min |
| Jun 23, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 46 min |
| Jun 23, 8:42 PM MDT | Areal Flood Advisory | LBF | Deuel, Garden | 19 min |
| Jun 23, 8:44 PM MDT | Special Weather Statement | LBF | Holt | 31 min |
| Jun 23, 8:45 PM MDT | Special Weather Statement | LBF | Rock | 30 min |
| Jun 23, 8:55 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 50 min |
| Jun 23, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 49 min |
| Jun 23, 8:57 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Keith | 48 min |
| Jun 23, 9:01 PM MDT | Flash Flood Warning | LBF | Deuel, Garden | 3 hr |
| Jun 23, 9:04 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 41 min |
| Jun 23, 9:07 PM MDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Jun 23, 9:24 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 51 min |
| Jun 23, 9:26 PM MDT | Special Weather Statement | LBF | Holt | 49 min |
| Jun 23, 9:31 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 28 min |
| Jun 23, 9:33 PM MDT | Special Weather Statement | LBF | Hooker | 27 min |
| Jun 23, 9:37 PM MDT | Special Weather Statement | LBF | Cherry | 23 min |
| Jun 23, 9:42 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith | 48 min |
| Jun 23, 9:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 46 min |
| Jun 23, 9:45 PM MDT | Special Weather Statement | LBF | Sheridan | 45 min |
| Jun 23, 9:49 PM MDT | Special Weather Statement | LBF | Boyd | 56 min |
| Jun 23, 9:51 PM MDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jun 23, 9:55 PM MDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 50 min |
| Jun 23, 10:04 PM MDT | Areal Flood Advisory | LBF | Deuel, Garden | 91 min |
| Jun 23, 10:09 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson, Perkins | 51 min |
| Jun 23, 10:14 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 23, 10:17 PM MDT | Special Weather Statement | LBF | Keya Paha | 43 min |
| Jun 23, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 30 min |
| Jun 23, 10:36 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Jun 23, 10:42 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 48 min |
| Jun 23, 10:43 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, Lincoln, Logan and 3 more | 47 min |
| Jun 23, 10:51 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Thomas | 39 min |
| Jun 23, 10:56 PM MDT | Severe Thunderstorm Warning | LBF | Keya Paha | 64 min |
| Jun 23, 10:57 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson, Perkins, Thomas | 48 min |
| Jun 23, 11:08 PM MDT | Special Weather Statement | LBF | Holt | 52 min |
| Jun 23, 11:15 PM MDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Jun 23, 11:19 PM MDT | Flash Flood Warning | LBF | Boyd, Holt, Keya Paha, Rock | 5 hr |
| Jun 23, 11:21 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Keya Paha, Rock, Thomas | 54 min |
| Jun 23, 11:26 PM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| Jun 23, 11:42 PM MDT | Special Weather Statement | LBF | Blaine, Custer, Lincoln, Logan, Loup, Thomas | 48 min |
| Jun 24, 12:06 AM MDT | Special Weather Statement | LBF | Keith | 39 min |
| Jun 24, 12:12 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 48 min |
| Jun 24, 12:21 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Garfield, Holt and 3 more | 39 min |
| Jun 24, 12:48 AM MDT | Special Weather Statement | LBF | McPherson | 42 min |
| Jun 24, 12:55 AM MDT | Special Weather Statement | LBF | Boyd, Custer, Garfield, Holt, Loup, Rock and 1 more | 80 min |
| Jun 24, 1:47 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Wheeler | 28 min |
| Jun 24, 8:59 AM MDT | Areal Flood Advisory | LBF | Boyd | 9 hr |
| Jun 24, 2:47 PM MDT | Special Weather Statement | LBF | Boyd | 43 min |
| Jun 24, 3:09 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 36 min |
| Jun 24, 5:25 PM MDT | Special Weather Statement | LBF | Boyd | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.